# SDR ASAA2018091826136

- Difficulty date: September 16, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,549 hours, 3,232 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25814
- Condition: Failed
- Location: Ac Bay
- Part time: 9,562 hours, 3,235 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL AND RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. REPLACED RT PACK PRIMARY TEMP CONTROL VALVE PER AMM 21-61-21-400-801.
